Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Minimal dilatation in Penner's construction


Author: Livio Liechti
Journal: Proc. Amer. Math. Soc. 145 (2017), 3941-3951
MSC (2010): Primary 37E30
DOI: https://doi.org/10.1090/proc/13521
Published electronically: May 24, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For all orientable closed surfaces, we determine the minimal dilatation among mapping classes arising from Penner's construction. We also discuss generalisations to surfaces with punctures.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37E30

Retrieve articles in all journals with MSC (2010): 37E30


Additional Information

Livio Liechti
Affiliation: Mathematisches Institut, Universität Bern, Silderstrasse 5, CH-3012 Bern, Switzerland
Email: livio.liechti@math.unibe.ch

DOI: https://doi.org/10.1090/proc/13521
Received by editor(s): March 22, 2016
Received by editor(s) in revised form: September 28, 2016
Published electronically: May 24, 2017
Additional Notes: The author was supported by the Swiss National Science Foundation (project no. 159208)
Communicated by: David Futer
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society